I started birth control today for the first time ever (got my period yesterday, today is Sunday). I took it at 10:30AM and I've had extreme nausea all day. I read that taking your birth control at night really helps combat nausea. Can I take it tomorrow at night and continue taking it at the same time each night for the rest of this pack? I'm going on vacation and I have class this week so I can't be sick all week. I won't be having sex until late March because my boyfriend isn't going on vacation with me and I'm currently still on my period. I just really don't want to be this nauseous.
Its ok to change the time and since you won't be having sex you don't have to worry about getting pregnant. The nausea should go away as you get used to the pill too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Jan 2014 • 2 answers
Updated 26 Feb 2014 • 1 answer
Updated 20 Aug 2018 • 1 answer
Updated 30 Oct 2018 • 1 answer
Updated 17 Nov 2018 • 1 answer